# SDR CALA9800700

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 5530 · Vertical Stabilizer
- Part: Support
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN VERTICAL STABILIZER SUPPORT WEB AT STRINGER 3L AND STRINGER 3R.  THE LT AND RT SUPPORT WEB WAS REMOVED.  A NEW SUPPORT WEB WAS FABRICATED AND INSTALLED IAW SRM 51-10-1.
